Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 3, Pages 169–209 (Mi aa1601)  

This article is cited in 8 scientific papers (total in 8 papers)

Research Papers

Homogenization of a stationary periodic Maxwell system in a bounded domain with constant magnetic permeability

T. A. Suslina

St. Petersburg State University, St. Petersburg, Russia
Full-text PDF (408 kB) Citations (8)
References:
Funding agency Grant number
Russian Science Foundation 17-11-01069
Received: 28.02.2018
English version:
St. Petersburg Mathematical Journal, 2019, Volume 30, Issue 3, Pages 515–544
DOI: https://doi.org/10.1090/spmj/1557
Bibliographic databases:
Document Type: Article
MSC: 35Q61
Language: Russian
Citation: T. A. Suslina, “Homogenization of a stationary periodic Maxwell system in a bounded domain with constant magnetic permeability”, Algebra i Analiz, 30:3 (2018), 169–209; St. Petersburg Math. J., 30:3 (2019), 515–544
Citation in format AMSBIB
\Bibitem{Sus18}
\by T.~A.~Suslina
\paper Homogenization of a~stationary periodic Maxwell system in a~bounded domain with constant magnetic permeability
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 3
\pages 169--209
\mathnet{http://mi.mathnet.ru/aa1601}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3812005}
\elib{https://elibrary.ru/item.asp?id=32855070}
\transl
\jour St. Petersburg Math. J.
\yr 2019
\vol 30
\issue 3
\pages 515--544
\crossref{https://doi.org/10.1090/spmj/1557}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000464555700010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064760620}
Linking options:
  • https://www.mathnet.ru/eng/aa1601
  • https://www.mathnet.ru/eng/aa/v30/i3/p169
  • This publication is cited in the following 8 articles:
    1. Lin Yang, Learning and Analytics in Intelligent Systems, 38, Recent Trends in Educational Technology and Administration, 2024, 55  crossref
    2. Tianjie Yan, 2024 International Conference on Interactive Intelligent Systems and Techniques (IIST), 2024, 536  crossref
    3. T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375  mathnet  crossref
    5. Dorodnyi M.A. Suslina T.A., “Homogenization of a Non-Stationary Periodic Maxwell System in the Case of Constant Permeability”, J. Differ. Equ., 307 (2022), 348–388  crossref  mathscinet  zmath  isi  scopus
    6. Renata Bunoiu, Lucas Chesnel, Karim Ramdani, Mahran Rihani, “Homogenization of Maxwell's equations and related scalar problems with sign-changing coefficients”, Annales de la Faculté des sciences de Toulouse : Mathématiques, 30:5 (2022), 1075  crossref
    7. T. A. Suslina, “Ob usrednenii statsionarnoi periodicheskoi sistemy Maksvella v ogranichennoi oblasti”, Funkts. analiz i ego pril., 53:1 (2019), 88–92  mathnet  crossref  mathscinet  elib
    8. T. A. Suslina, “Homogenization of the stationary Maxwell system with periodic coefficients in a bounded domain”, Arch. Ration. Mech. Anal., 234:2 (2019), 453–507  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:452
    Full-text PDF :83
    References:86
    First page:10
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025